Alert archive / Georgia / River Flood Warnings in 2008
River Flood Warning 63, NWS Tallahassee, FL
NWS Tallahassee, FL issued this river flood warning at Dec 14, 2008, 10:47 AM EST for Grady County, Thomas County, Georgia. It took effect at Dec 14, 2008, 11:22 AM EST. It was in force for 38 hr.
The area
The counties it named.
The facts
- Issued
- Dec 14, 2008, 10:47 AM EST (15:47 UTC)
- In effect from
- Dec 14, 2008, 11:22 AM EST
- Expired
- Dec 16, 2008, 1:00 AM EST
- In force
- 38 hr
- Issued by
- NWS Tallahassee, FL
- Flood severity
- Minor
Counties Grady County, GA, Thomas County, GA
The radar
The Tallahassee radar (KTLH), 58 km from the middle of the area, began a volume at 15:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ochlockonee River near Thomasville (US 84) (TMLG1). The gauge peaked at 15.37 ft at Dec 14, 2008, 11:00 PM EST.
- Action stage
- 9 ft
- Minor stage
- 15 ft
- Moderate stage
- 22 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02327500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS42 KTAE 141547
FLWTAE
FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1047 AM EST SUN DEC 14 2008
...THE NATIONAL WEATHER SERVICE IN WFO TALLAHASSEE HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN GEORGIA...
OCHLOCKONEE RIVER NEAR THOMASVILLE AFFECTING GRADY AND THOMAS COUNTIES
...MINOR FLOODING IS FORECAST..
SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.
GAC131-275-151200-
/O.NEW.KTAE.FL.W.0063.081214T1622Z-081215T1200Z/
/TMLG1.1.ER.081214T1622Z.081214T1800Z.081215T0600Z.NO/
1047 AM EST SUN DEC 14 2008
THE NATIONAL WEATHER SERVICE IN WFO TALLAHASSEE HAS ISSUED A
* FLOOD WARNING FOR
THE OCHLOCKONEE RIVER NEAR THOMASVILLE.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:45 AM SUNDAY THE STAGE WAS 14.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE TO
NEAR 15.1 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY
AFTER MIDNIGHT TOMORROW.
* IMPACT...AT 15.0 FEET...THIS IS CONSIDERED INITIAL FLOOD STAGE. RIVER ACCESS
ROADS AND LOWLANDS ALONG THE RIVER WILL BE FLOODED.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME MON TUE WED THU FRI
OCHLOCKONEE RIVER
THOMASVILLE 15 14.9 SUN 10 AM 14.6 13.1 11.8 10.4 8.8
$$3 follow-up statements
000
WGUS82 KTAE 150107
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
807 PM EST SUN DEC 14 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
CHOCTAWHATCHEE RIVER AT CARYVILLE AFFECTING HOLMES AND WASHINGTON COUNTIES
APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN...GULF AND
LIBERTY COUNTIES
CHIPOLA RIVER AT MARIANNA AFFECTING JACKSON COUNTY
CHIPOLA RIVER NEAR ALTHA AFFECTING CALHOUN COUNTY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA..
OCHLOCKONEE RIVER NEAR THOMASVILLE AFFECTING GRADY AND THOMAS COUNTIES
...MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST... ...MINOR
FLOODING IS OCCURRING AND EXPECTED TO CONTINUE ...MINOR FLOODING IS OCCURRING
AND EXPECTED TO CONTINUE ...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE
SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.
FLC063-160107-
/O.EXT.KTAE.FL.W.0054.000000T0000Z-081216T1047Z/
/MALF1.1.ER.081213T1436Z.081214T1630Z.081216T0447Z.NO/
807 PM EST SUN DEC 14 2008
...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING CONTINUES
FOR
THE CHIPOLA RIVER AT MARIANNA.
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:31 PM SUNDAY THE STAGE WAS 21.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 19.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW
LATE EVENING.
* IMPACT...AT 19.5 FEET...A FEW FAMILIES WILL NEED TO BE EVACUATED FROM LOCATIONS
NORTH OF TOWN.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME MON TUE WED THU FRI
CHIPOLA RIVER
MARIANNA 19 21.2 SUN 08 PM 18.4 16.6 15.1 14.1 M
$$
FLC013-160107-
/O.EXT.KTAE.FL.W.0055.000000T0000Z-081218T0200Z/
/ALTF1.2.ER.081215T0038Z.081216T0600Z.081217T2000Z.NO/
807 PM EST SUN DEC 14 2008
...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...THE FLOOD WARNING CONTINUES
FOR
THE CHIPOLA RIVER NEAR ALTHA.
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 PM SUNDAY THE STAGE WAS 21.8 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR
25.4 FEET BY EARLY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY
WEDNESDAY AFTERNOON.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME MON TUE WED THU FRI
CHIPOLA RIVER
ALTHA 22 21.8 SUN 07 PM 25.2 23.1 20.3 17.6 M
$$
FLC059-133-160107-
/O.EXT.KTAE.FL.W.0051.000000T0000Z-081219T1200Z/
/CARF1.1.ER.081213T1551Z.081215T1800Z.081219T0600Z.NO/
807 PM EST SUN DEC 14 2008
...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING CONTINUES FOR
THE CHOCTAWHATCHEE RIVER AT CARYVILLE.
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 PM SUNDAY THE STAGE WAS 13.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.9 FEET BY TOMORROW EARLY
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY FRIDAY MORNING.
* IMPACT...AT 12.0 FEET...EXTENSIVE LOWLAND FLOODING WILL OCCUR.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME MON TUE WED THU FRI
CHOCTAWHATCHEE RIVER
CARYVILLE 12 13.6 SUN 07 PM 13.5 13.0 12.5 11.9 M
$$
FLC013-037-045-077-160107-
/O.EXT.KTAE.FL.W.0061.000000T0000Z-081219T0000Z/
/BLOF1.1.ER.081212T0008Z.081215T0600Z.081218T1800Z.NO/
807 PM EST SUN DEC 14 2008
...FLOOD WARNING EXTENDED UNTIL THURSDAY EVENING...THE FLOOD WARNING CONTINUES
FOR
THE APALACHICOLA RIVER NEAR BLOUNTSTOWN.
* UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 4:00 PM SUNDAY THE STAGE WAS 20.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.7 FEET BY AFTER MIDNIGHT
TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY EARLY AFTERNOON.
* IMPACT...AT 22.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR ON MANY ROADS
INCLUDING BYRD PARKER ROAD...WARMOUTH DRIVE...GASKIN PARK...THE END OF LAKE
GROVE ROAD...ELM STREET ON RED BULL ISLAND AND LOWER LANDING ON HOWARDS CREEK.
THE 22.0 FT LEVEL AT BLOUNTSTOWN MAY AT TIMES NOT BE REPRESENTATIVE OF RIVER
LEVELS IN THE THESE AREAS DUE TO TIDAL EFFECTS...WINDS OR LOCAL RAINFALL AND
SHOULD BE USED WITH CAUTION.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME MON TUE WED THU FRI
APALACHICOLA RIVER
BLOUNTSTOWN 15 20.6 SUN 04 PM 19.1 17.7 15.6 13.7 M
$$
GAC131-275-151200-
/O.CON.KTAE.FL.W.0063.000000T0000Z-081215T1200Z/
/TMLG1.1.ER.081214T1615Z.081215T0100Z.081215T0600Z.NO/
807 PM EST SUN DEC 14 2008
THE FLOOD WARNING CONTINUES FOR
THE OCHLOCKONEE RIVER NEAR THOMASVILLE.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:00 PM SUNDAY THE STAGE WAS 15.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY AFTER
MIDNIGHT TOMORROW.
* IMPACT...AT 15.0 FEET...THIS IS CONSIDERED INITIAL FLOOD STAGE. RIVER ACCESS
ROADS AND LOWLANDS ALONG THE RIVER WILL BE FLOODED.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME MON TUE WED THU FRI
OCHLOCKONEE RIVER
THOMASVILLE 15 15.3 SUN 08 PM 13.1 11.8 10.4 8.8 M
$$000
WGUS82 KTAE 150332
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1032 PM EST SUN DEC 14 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
OCHLOCKONEE RIVER NEAR THOMASVILLE AFFECTING GRADY AND THOMAS COUNTIES
...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE
SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.
GAC131-275-160300-
/O.EXT.KTAE.FL.W.0063.000000T0000Z-081216T0300Z/
/TMLG1.1.ER.081214T1615Z.081215T1200Z.081215T2100Z.NO/
1032 PM EST SUN DEC 14 2008
...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING CONTINUES FOR
THE OCHLOCKONEE RIVER NEAR THOMASVILLE.
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 PM SUNDAY THE STAGE WAS 15.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.5 FEET BY TOMORROW
MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
* IMPACT...AT 15.0 FEET...THIS IS CONSIDERED INITIAL FLOOD STAGE. RIVER ACCESS
ROADS AND LOWLANDS ALONG THE RIVER WILL BE FLOODED.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME MON TUE WED THU FRI
OCHLOCKONEE RIVER
THOMASVILLE 15 15.4 SUN 10 PM 15.5 13.9 11.5 10.4 9.5
$$
FLC039-073-160331-
/O.NEW.KTAE.FL.W.0064.081218T0600Z-081218T1800Z/
/HVNF1.1.ER.081218T0600Z.081218T0600Z.081218T1200Z.NO/
1032 PM EST SUN DEC 14 2008
* AT 9:14 PM SUNDAY THE STAGE WAS 21.1 FEET.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY THURSDAY
MORNING.
* IMPACT...AT 26.5 FEET...LOCAL AUTHORITIES BEGIN TO MONITOR STATE ROAD 12
CONDITIONS. AT THIS LEVEL...STATE ROAD 12 IS SUBJECT TO CLOSURE AS CONDITIONS
WARRANT.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME MON TUE WED THU FRI
OCHLOCKONEE RIVER
HAVANA 25 21.1 SUN 09 PM 21.8 23.3 24.5 25.0 24.3
$$000
WGUS82 KTAE 151557
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1057 AM EST MON DEC 15 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
OCHLOCKONEE RIVER NEAR THOMASVILLE AFFECTING GRADY AND THOMAS COUNTIES
...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE
ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.
GAC131-275-160600-
/O.EXT.KTAE.FL.W.0063.000000T0000Z-081216T0600Z/
/TMLG1.1.ER.081214T1615Z.081215T0445Z.081216T0000Z.NO/
1057 AM EST MON DEC 15 2008
...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR
THE OCHLOCKONEE RIVER NEAR THOMASVILLE.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:45 AM MONDAY THE STAGE WAS 15.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* IMPACT...AT 15.0 FEET...THIS IS CONSIDERED INITIAL FLOOD STAGE. RIVER ACCESS
ROADS AND LOWLANDS ALONG THE RIVER WILL BE FLOODED.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME TUE WED THU FRI SAT
OCHLOCKONEE RIVER
THOMASVILLE 15 15.1 MON 11 AM 14.5 13.0 11.1 9.8 8.6
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Dec 14, 10:45 AM EST, 2 minutes earlier.
Area forecast discussion, Dec 14, 10:45 AM EST, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1045 AM EST SUN DEC 14 2008
.SYNOPSIS/UPDATE...
15Z WATER VAPOR AND H4 RUC ANALYSIS SHOWS GENERAL LONGWAVE
TROUGHING ACROSS THE WESTERN CONUS THIS MORNING WITH LONGWAVE
RIDGING ALONG THE EASTERN SEABOARD. EMBEDDED WITHIN THE MAIN WESTERN
TROUGH WE FIND A SERIES OF STRONG MID-LEVEL IMPULSES EJECTING OUT OF
THE FOUR-CORNERS REGION AND INTO THE CENTRAL PLAINS/UPPER MIDWEST.
ASSOCIATED WITH THE LEADING IMPULSE WE ARE FINDING A POTENT AREA OF
LOW PRESSURE CURRENTLY OVER SOUTHERN MINNESOTA. IMPRESSIVE
TEMPERATURE GRADIENT ASSOCIATED WITH THIS LOW ACROSS THE UPPER
MIDWEST. SOUTHEAST MINNESOTA CURRENTLY RISING THROUGH THE LOWER 40S
ON THE EASTERN SIDE OF THE SYSTEM WHILE WEST-CENTRAL PORTION OF THE
STATE ARE SEEING TEMPERATURES DROP BELOW ZERO WITH STRONG NORTH FLOW
AND BLIZZARD CONDITIONS UNDERWAY.
CLOSER TO HOME...SOUTHERN STREAM FLOW IS RIDING NORTHEAST ACROSS
MEXICO AND THEN ACROSS THE NORTHERN GULF COAST THIS MORNING. NO LACK
OF UPPER LEVEL MOISTURE SPREADING INTO THE SOUTHEAST WITH THIS FLOW.
WE WILL CONTINUE TO SEE THIS PATTERN OVER THE NEXT DAY OR TWO WITH
ANY SIGNIFICANT NORTHERN STREAM WEATHER REMAINING FAR TO OUR NORTH.
AT THE SURFACE...FORECAST AREA IS LOCATED IN EAST TO SOUTHEAST FLOW
BETWEEN HIGH PRESSURE CENTERED OFF THE CAROLINA COAST AND THE SYSTEM
ACROSS THE CENTRAL PORTION OF THE COUNTRY. THIS FLOW WILL CONTINUE
INTO TONIGHT BRINGING PLENTY OF LOW LEVEL MOISTURE INTO THE
SOUTHEAST.
LATEST 12Z KTLH SOUNDING SHOWED ABUNDANT LOW LEVEL MOISTURE TRAPPED
UNDER 800MB RESULTING IN THE WIDESPREAD CLOUD DECK BETWEEN 5 AND 7
KFT. ABOVE 800MB THE AIRMASS IS QUITE DRY AND STABLE. DIFFICULT TO
SAY JUST HOW MUCH DISSIPATION OF THESE CLOUDS WE WILL SEE THROUGH
THE DAY. WOULD NOT BE SURPRISED TO SEE A FEW BREAKS OF SUN INTO THE
AFTERNOON HOURS...HOWEVER WITH THE RELATIVELY WEAKER DECEMBER SUN
AND THE CONTINUED SUPPLY OF MOISTURE...WILL MAINTAIN A FORECAST OF
MOSTLY CLOUDY CONDITIONS THROUGH THE DAY. THE MOIST SOUTHEAST FLOW
WITH SOME LIFT FROM A WEAK SOUTHERN STREAM DISTURBANCE IS RESULTING
IN A FEW SHOWERS THIS MORNING FROM NEAR PENSACOLA TO MOBILE. NOT
EXPECTING ANYTHING MORE THAN A FEW PASSING SPRINKLES ACROSS OUR
PANHANDLE ZONES INTO THE AFTERNOON HOURS WITH REALLY NO IMPACT TO
ANY OUTDOOR ACTIVITIES EXPECTED. NOT GOING TO MAKE ANY ADJUSTMENTS
TO THE TEMPERATURE GRIDS YET...BUT IF THE CLOUDS HOLD THROUGH THE
DAY MAY COME UP A FEW DEGREES SHORT ON HIGHS.
TRAILING SURFACE BOUNDARY FROM LOW PRESSURE PASSING THROUGH THE
GREAT LAKES WILL APPROACH FROM THE NORTHWEST INTO MONDAY. GUIDANCE
IS UNANIMOUS IN SLOWING THIS BOUNDARY AS IT MOVES INTO THE SOUTHEAST
AND THEN STALLING THE FRONT JUST OUTSIDE OF OUR WESTERN AND NORTHERN
ZONES LATER MONDAY INTO TUESDAY. CAN NOT RULE OUT A FEW SHOWERS
DURING THIS TIME FRAME AS THE LOW LEVEL FOCUS OF THE FRONT COMBINES
WITH THE CONTINUED SERIES OF MID-LEVEL IMPULSES RIDING THE SOUTHERN
STREAM. HOWEVER...THESE WILL NOT BE A BIG DEAL WITH VERY LITTLE IN
THE WAY OF ACCUMULATION AND WILL KEEP POPS LOW. CERTAINLY NOT
EXPECTING ENOUGH TO HAVE AN IMPACT ON THE RIVERS NEAR OR AT FLOOD
ACROSS THE WESTERN/NORTHERN ZONES.
&&
.MARINE...
EASTERN ZONES...WINDS AND SEAS HAVE DIMINISHED BELOW ADVISORY
LEVELS ACROSS THE EASTERN MARINE ZONES LATE THIS MORNING.
HOWEVER...SMALL CRAFT OPERATORS SHOULD CONTINUE TO EXERCISE CAUTION
INTO THE OVERNIGHT HOURS BEFORE WINDS AND SEAS DIMINISH BELOW
HEADLINE CRITERIA MONDAY.
WESTERN ZONES...ADVISORY LEVEL WINDS WILL DIMINISH TO CAUTIONARY
LEVELS DURING THE AFTERNOON HOURS. HOWEVER...ADVISORY LEVEL SEAS ARE
ANTICIPATED TO HOLD FOR MUCH OF THE AFTERNOON...ESPECIALLY WELL
OFFSHORE. FOR THESE REASONS THE SMALL CRAFT ADVISORY FOR THE WESTERN
MARINE ZONES HAS BEEN EXTENDED UNTIL 4 PM EST THIS AFTERNOON.
ONCE THE ADVISORY HAS EXPIRED LATER THIS AFTERNOON...SMALL
CRAFT OPERATORS SHOULD CONTINUE TO EXERCISE CAUTION AS ELEVATED
WINDS AND SEAS ARE EXPECTED TO HOLD THROUGH THE OVERNIGHT HOURS.
&&
.AVIATION...
12Z TLH SOUNDING MEASURED SOUTHEAST WIND WIND FROM SURFACE TO 6 KFT
WITH CLOUD DECK AT BASE OF INVERSION AT 6KFT. THIS INVERSION SHOULD
LOWER WITH TIME TODAY AND TONIGHT AND LOWERING CEILINGS TO MVFR
CRITERIA ARE FORECAST FOR TONIGHT. THIS TREND CONTINUES WITH IFR CIG
AND VIS POSSIBLE DURING EARLY MORNING WITH GRADUAL IMPROVEMENT AFTER
SUNRISE.
&&
.FIRE WX...
MOIST EAST TO SOUTHEAST LOW LEVEL FLOW WILL KEEP RH VALUES WELL
ABOVE CRITICAL LEVELS THROUGH THE NEXT SEVERAL DAYS.
&&
.HYDROLOGY...
RESIDENTS LIVING ALONG THE MANY SWOLLEN RIVERS ACROSS THE WESTERN
AND NORTHERN FORECAST AREA SHOULD CONTINUE TO MONITOR THE RIVERS AND
LAKES AHPS WEB PAGE (HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=TAE) FOR
THE LATEST RIVER STAGES AND FORECASTS. THE LATEST FLOOD WARNINGS AND
FLOOD STATEMENTS CAN ALSO BE FOUND AT THIS SITE AND ON NOAA WEATHER
RADIO.
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 66 51 74 57 76 / 10 10 20 20 20
PANAMA CITY 68 56 74 60 76 / 10 10 20 20 20
DOTHAN 63 53 69 57 75 / 10 10 30 20 20
ALBANY 62 51 72 54 76 / 10 10 20 20 20
VALDOSTA 64 51 74 55 76 / 10 10 20 20 20
CROSS CITY 72 52 77 55 78 / 10 10 20 20 20
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM APALACHICOLA TO DESTIN
FL OUT 20 NM...WATERS FROM APALACHICOLA TO DESTIN FL FROM
20 TO 60 NM.
&&
SYNOPSIS/UPDATE...MROCZKA
AVIATION...GOREE
FIRE WEATHER...CAMPHazardous weather outlook, Dec 14, 5:50 AM EST, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 550 AM EST SUN DEC 14 2008 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-151100- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 550 AM EST SUN DEC 14 2008 /450 AM CST SUN DEC 14 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 11 AM EST FOR THE LOCAL MARINE AREA EXCEPT APALACHEE BAY. WINDS AND SEAS SHOULD SUBSIDE TO CAUTIONARY LEVELS THIS AFTERNOON. OTHERWISE...HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP.
Nearby
River Flood Warnings in Georgia, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.